MathSciNet Relay Station
MathSciNet bibliographic data
MR311900 30A60
Näkki, Raimo; Palka, Bruce Uniform equicontinuity of quasiconformal mappings. Proc. Amer. Math Soc. 37 (1973), 427–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement